MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012624-39
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that this was an omnilink elite (ole) procedure to treat the right common iliac (rci) artery.The ole was positioned at the rci when it was noted that the stent was no longer on the delivery catheter.A balloon dilatation catheter was used to deploy the dislodged stent in an area that did not need intervention.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints from this lot.Based on the information provided, a definitive cause for the reported difficulties could not be determined.It may be possible that interaction with the anatomy or introducer sheath during advancement caused the stent to dislodge; however, this could not be confirmed.The additional treatment and foreign body in patient were due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10468637
Report Number2024168-2020-07218
Device Sequence Number3092720
Product Code NIO
UDI-Device Identifier08717648179303
UDI-Public08717648179303
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1012624-39
Device Catalogue Number1012624-39
Device Lot Number0030441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight63